# SDR AALA990626

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319AA
- Make and model: Boeing 767223
- Aircraft serial: 22320
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 26h
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS AT PASSENGER SEAT ROW 26H INOPERATIVE.  REPAIRED BROKEN WIRE AT EMERGENCY EXIT LIGHT CONNECTOR PASSENGER SEAT ROWS 26H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
